# SDR FDEA201112185346

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 76,536 hours, 26,478 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201
- Part serial: 1152
- Condition: Inoperative
- Location: Battery
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON BLOCK OUT, CAPT REPORTED EMERGENCY POWER TEST  FAILED.  R & R BATTERY CHARGER AND 2 BATTERIES IAW 24-31-12-04-0 AND 24-31-00-04-0.  OPS CHECKED NORMAL, OK FOR SERVICE.
